Results 1 to 7 of 7

Thread: Is taking 8mg of Clonazepam dangerous?

  1. #1
    Bluelighter
    Join Date
    Jun 2016
    Location
    United Kingdom
    Posts
    100

    Is taking 8mg of Clonazepam dangerous?

    Hello all.

    I've just finished a one week script of Nitrazepam 5mg for insomnia and my doc has now changed me to Clonazepam 2mg. As soon as I got them I popped 4 2mg pills equalling 8mg. I had a little taste of one and it tasted rather minty is that normal? Anyways should I be ok? I do feel wobbly when standing. Am I at risk of blacking out?

  2. #2
    Provided you did not mix it with other substances (alcohol, opiates, other downers etc.) it is not dangerous. There is absolutely no risk of overdose from that much Klonopin (again, things change when you mix it). As far as blackouts, I highly doubt it, but it's possible. I don't think there's a specific "blackout" dose -- and I've never personally experienced a "blackout" (at least not what I think you mean by it) on any dose of Klonopin or other benzos but some people have. But I really wouldn't expect any problems aside from feeling drunk-ish and getting super tired, especially since you've already been taking benzos. But if you start stumbling too much or something, just sit/lie down -- don't get yourself hurt.

    Also keep in mind that 8mg is a very high dose of Klonopin, even if it is physically safe to take it, and it is far more potent than Nitrazepam -- please do not keep taking that much, you don't want to end up with a nasty benzo habit. There's no real reason to take that much, even if you're trying to catch a buzz -- but I do not think you should abuse your benzos. Trust me, from experience, tolerance develops quite rapidly and the withdrawal is horrible, not to mention dangerous.

    And yes, the minty taste is normal. Every brand/dose of it I've ever had was minty.
    Last edited by undertow13; 17-01-2019 at 22:19.

  3. #3
    Quote Originally Posted by undertow13 View Post
    Provided you did not mix it with other substances (alcohol, opiates, other downers etc.) it is not dangerous. There is absolutely no risk of overdose from that much Klonopin (again, things change when you mix it). As far as blackouts, I highly doubt it, but it's possible. I don't think there's a specific "blackout" dose -- and I've never personally experienced a "blackout" (at least not what I think you mean by it) on any dose of Klonopin or other benzos but some people have. But I really wouldn't expect any problems aside from feeling drunk-ish and getting super tired, especially since you've already been taking benzos. But if you start stumbling too much or something, just sit/lie down -- don't get yourself hurt.

    Also keep in mind that 8mg is a very high dose of Klonopin, even if it is physically safe to take it, and it is far more potent than Nitrazepam -- please do not keep taking that much, you don't want to end up with a nasty benzo habit. There's no real reason to take that much, even if you're trying to catch a buzz -- but I do not think you should abuse your benzos. Trust me, from experience, tolerance develops quite rapidly and the withdrawal is horrible, not to mention dangerous.

    And yes, the minty taste is normal. Every brand/dose of it I've ever had was minty.
    Sooo, sincerely asking in your opinion, is it possible to get dependent to a very small dose of alprazolam and to take just a little extra only a few times ? m

    i usually just like to take small amounts anyway but I am just trying to get my
    brain used to not being high on opiates eventhough it helped all of my symptoms.

    since i am going through withdrawal and taper and don't have anywhere to go today anyway i just feel like partying along with finishing up
    my homework . . .

    also,
    if i keep taking it in small doses at a time can it help to stay
    low dose dope dosages, even though it might add up to a little
    more than i am used to ? even if i am paying attention to half life
    will the levels still overlap and eventually accumulate anyway ?

  4. #4
    if you don't mix it with other drugs you are not going to asphyxiate. but yeah you're risking blacking out.

  5. #5
    Quote Originally Posted by hydroazuanacaine View Post
    if you don't mix it with other drugs you are not going to asphyxiate. but yeah you're risking blacking out.
    awe thanks.
    also, i LITTERALLY meant just a little notch more like .25mg more than usual.
    or a half at bedtime instead of .25mg or just vaping some shat with no benzo
    at all. its just because i still have severe withdrawal mixed with PAWS that feels
    like it really is going to last Forever.
    thank you for the read out. the fine print on prescription
    meds are really a scream. lol.
    t/y great advice !
    7

  6. #6
    Moderator
    Basic Drug Discussion
    Other Drugs
    kleinerkiffer's Avatar
    Join Date
    Dec 2012
    Location
    Germany
    Posts
    5,412
    Benzos have a really high therapeutic index, meaning that you can take a lot without any serious side effects (given that you don't have any serious disease that makes it really hard to breath for example). But yes, taking that high of a dose might lead to a black out.
    And if you continue down this road of abuse physical dependence and in turn withdrawal can be a serious risk.

  7. #7
    Moderator
    Basic Drug Discussion
    Other Drugs
    Keif' Richards's Avatar
    Join Date
    Aug 2010
    Location
    Lowell, Massachusetts
    Posts
    4,733
    Quote Originally Posted by evo4ever View Post
    Hello all.

    I've just finished a one week script of Nitrazepam 5mg for insomnia and my doc has now changed me to Clonazepam 2mg. As soon as I got them I popped 4 2mg pills equalling 8mg. I had a little taste of one and it tasted rather minty is that normal? Anyways should I be ok? I do feel wobbly when standing. Am I at risk of blacking out?
    Hey OP! Because I want to help you out the most, I want to just get down to brass tacks here. This is all free of personal judgement. Please keep that in mind. You have a Benzodiazepine prescription now. If you continue this sort of behavior, you won't in the future. Such is the nature of addiction/compulsive drug use that we often convince ourselves that these instances are one-off occasions, but they usually are not. If this is your approach to Benzodiazepine usage, I am surprised that you actually got these in the first place. I can only assume that you're not yet "documented". If you would like to be able to get prescriptions like this in the future, please try to reel it in and become more responsible.

    Benzodiazepines are not typically toxic as standalone poisons. If you combine this dosage with even a single alcoholic beverage, an Opioid or whatever, it could easily kill you. Even if death doesn't come by poly-substance intoxication, you could just as easily hit someone with a car/get hit by a car. The issue with blackout is that you are typically still able to do really dangerous shit to others even if you can't remember your own address. If you take 8mg Clonazepam and lock the door to your room and say goodnight, you will most likely not experience anything other than some next-day fog.

    If you leave your house, literally anything could happen. Don't take any other drugs tonight man. You say you're struggling with insomnia. Again, no judgement, but I want you to consider what it's like for people who actually can't sleep. They would be desperate for the kind of relief you have and many can't get it due misuse by others. I'm not saying this is you. Maybe it is. Who knows, but the way in which you're using this script implies to me that you're not very serious about actually getting better.

    You are going to go through all of these pills and be back at square one. If you stop now, you might be able to regain control over your situation and get some positive benefit from Benzodiazepines, but it's my 99.9% certainty belief that, given what has happened here, Benzodiazepines will be nothing but a detriment to you if you are in charge of your own prescription. Believe me dude, years of heavy Benzodiazepine dependence is not a pretty sight, on multiple levels.

    Definitely at risk of blacking out. Please, for the sake of the community around you, don't approach such potentially dangerous drugs with such a cavalier attitude.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •